# SDR QXEA9700754

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 2 Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWS - NR 2 PROP WOULD NOT UNFEATHER, HAD CREW CYCLE ECU.  PROPELLER THEN UNFEATHERED NORMALLY.  NO PARTS REPLACED.
